# SDR 9804149854

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR HANDLE WOULD NOT COME DOWN FOR GEAR EXTENSION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED GEAR THROUGH SEVERAL CYCLES.  DISCREPANCY COULD NOT BE DUPLICATED.  ADJUSTED GEAR DOOR SENSOR.  ALSO, REPAIRED MAIN GEAR DOORS DUE TO DAMAGE INCURRED ON LANDING.
